Ideal convergence in 2-normed spaces


Şahiner A., Guerdal M., Saltan S., GUNAWAN H.

TAIWANESE JOURNAL OF MATHEMATICS, vol.11, no.5, pp.1477-1484, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 5
  • Publication Date: 2007
  • Doi Number: 10.11650/twjm/1500404879
  • Journal Name: TAIWANESE JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1477-1484
  • Keywords: natural density, statistical convergence, I-convergence, I-Cauchy, 2-normed spaces, normed spaces
  • Süleyman Demirel University Affiliated: Yes

Abstract

In this paper we introduce and investigate I-convergence in 2-normed spaces, and also define and examine some new sequence spaces using 2-norm.